# SDR RAIA00511012

- Difficulty date: November 9, 2005
- Submitted: November 13, 2005
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 20,802 hours, 20,731 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 17,594 hours, 19,240 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Terminal
- Condition: Broken
- Location: Egt Wire Harness
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT - 3601 - RIC - FOUND LEFT IEC FAIL.  MAINTENANCE REMOVED AND REPLACED EGT HARNESS TERMINAL END.
